# SDR SWAA2019020529210

- Difficulty date: January 8, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOP SILL CORRODED BETWEEN BS 294 TO BS 328, RBL 68.  R&R MOP SILL IAW SRM & DWG.
